# SDR CALA2021070501023

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D532303992000
- Condition: Corroded
- Location: Frm 33 S43-44r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FR 33 STR 44-43R SHEAR TIE HAS CORROSION A3NB- 05-3-6013 PER HAECO LCQ N/R 9296353/36353 GENERATED BY V077960. REMOVED & REPLACED CLEAT AT FR33 BETWEEN STRINGER 44-43RT IAW A3 20 SRM 51-42-11 AT HAECO LCQ ON HANGAR NR 9296353/36353 PERFORME D BY MECH V052030 RII INSP PERFORMED BY V061334
